Does Metamucil cause pale colored stool?

default
Posted on Wed, 26 Nov 2014 in Digestion and Bowels
Question: I have been having light yellow almost beige bowel movements for three days now. Started Metamucil a week ago . Could this be causing it and should I be concerned.
doctor
Answered by Dr. Klerida Shehu 2 hours later
Brief Answer:
Yes, Metamucil is causing it,,,,

Detailed Answer:
Hi,
Thank you asking HCM.
I am Dr.Klerida , gastroenterologist.

Yellow stools may be caused from the use of Metamucil.
When you use Metamucil , your gastrointestinal transit is fast, and so the color of your stool may change in yellow, but this is normal.

There is nothing to be concerned for the moment.

If you have other concerns I would be glad to assist you further.
Dr.Klerida



Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Klerida Shehu

Gastroenterologist

Practicing since :2006

Answered : 2227 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Metamucil

doctor1 MD

Hi,i made a srugery last march for hemorride,anal fisure and anus stenoz,for all this [period i have a constipation a i do enema 1 per week bacause...

doctor1 MD

I have multiple medical conditions and take many medication. I have recently become very flushed on my cheeks and chin whereas before I was always...

doctor1 MD

I have just passed a long 4-5" piece of green stringy stool, I've had some problems lately with my stools and have been taking metamucil daily. I...

doctor1 MD

I have been taking extra fiber (Metamucil) for the last few days and have had some very "mossy" looking stool. By "mossy" i mean it is light green and...

doctor1 MD

What can I do or take if I think I have diverticulitis . Had a stay in the hospital for it a few months ago.

doctor1 MD

For the first time ever I had an oily stool this morning - looked like drops of oil in commode. The rest of the stool seemed normal and wasn't pale...

doctor1 MD

My wife has had diarrhea for over a month, has been tested for every known germ and had prescription from a gastroenterologist who cannot help end...

Get personalised answers from verified doctor in minutes across 80+ specialties

132 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2